Normality and Quotient in the Category of Crossed Modules Within the Category of Groups with Operations


Sahan T., MUCUK O.

BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA, vol.38, no.7, pp.169-179, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 7
  • Publication Date: 2020
  • Doi Number: 10.5269/bspm.v38i7.46499
  • Title of Journal : BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA
  • Page Numbers: pp.169-179

Abstract

In this paper we define the notions of normal subcrossed module and quotient crossed module within groups with operations; and then give some properties of such crossed modules in groups with operations.